# SDR ASAA0610134

- Difficulty date: February 9, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 59,528 hours, 55,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR AND BOTH OVERWING EMERGENCY LIGHTS WILL NOT ILLUM STEADY.  REPLACED BATTERIES, OPS NML PER AMM 33 50 01.
